| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/15/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexpected restart alarm.Customer glued the drive support back on because it kept popping out and it was in the flush position.The customer was assisted with troubleshooting.Customer reported that they were able to clear and rewind the insulin pump.The customer was reported that the alarm was occurred shortly after inserting a new battery.Customer experienced multiple alarms after battery change.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.